# SDR DALA2015031102114

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R1 DOOR SILL HAS CORROSION UNDER GIRT BAR FITTING, FWD. REPLACED DOOR SILL, PN D5311219120306, BATCH 2013603 IAW SRM 51-42-11, AND SRM 51-44-11.  BLENDED AREA IAW SRM 51-74-00.
